
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
A novel fractal-fractional order model for the understanding of an oscillatory and complex behavior of human liver with non-singular kernel
Saima Rashid, Fahd Jarad, Abdulaziz Garba Ahmad
Results in Physics (2022) Vol. 35, pp. 105292-105292
Open Access | Times Cited: 26
Saima Rashid, Fahd Jarad, Abdulaziz Garba Ahmad
Results in Physics (2022) Vol. 35, pp. 105292-105292
Open Access | Times Cited: 26
Showing 1-25 of 26 citing articles:
New insight into bifurcation of fractional-order 4D neural networks incorporating two different time delays
Changjin Xu, Dan Mu, Zixin Liu, et al.
Communications in Nonlinear Science and Numerical Simulation (2022) Vol. 118, pp. 107043-107043
Closed Access | Times Cited: 87
Changjin Xu, Dan Mu, Zixin Liu, et al.
Communications in Nonlinear Science and Numerical Simulation (2022) Vol. 118, pp. 107043-107043
Closed Access | Times Cited: 87
On complex fractal-fractional order mathematical modeling of CO 2 emanations from energy sector
Kamal Shah, Thabet Abdeljawad
Physica Scripta (2023) Vol. 99, Iss. 1, pp. 015226-015226
Closed Access | Times Cited: 20
Kamal Shah, Thabet Abdeljawad
Physica Scripta (2023) Vol. 99, Iss. 1, pp. 015226-015226
Closed Access | Times Cited: 20
Optimal control strategies and cost-effectiveness analysis for infectious diseases under fractal-fractional derivative: a case study of Cholera outbreak
Behnam Mohammadaliee, Mohammad Esmael Samei, Vahid Roomi, et al.
Journal of Applied Mathematics and Computing (2025)
Closed Access
Behnam Mohammadaliee, Mohammad Esmael Samei, Vahid Roomi, et al.
Journal of Applied Mathematics and Computing (2025)
Closed Access
SEMI-ANALYTICAL VIEW OF TIME-FRACTIONAL PDES WITH PROPORTIONAL DELAYS PERTAINING TO INDEX AND MITTAG-LEFFLER MEMORY INTERACTING WITH HYBRID TRANSFORMS
Lei Shi, Saima Rashid, Sobia Sultana, et al.
Fractals (2023) Vol. 31, Iss. 04
Open Access | Times Cited: 14
Lei Shi, Saima Rashid, Sobia Sultana, et al.
Fractals (2023) Vol. 31, Iss. 04
Open Access | Times Cited: 14
Quantum–Fractal–Fractional Operator in a Complex Domain
Adel A. Attiya, Rabha W. Ibrahim, Ali H. Hakami, et al.
Axioms (2025) Vol. 14, Iss. 1, pp. 57-57
Open Access
Adel A. Attiya, Rabha W. Ibrahim, Ali H. Hakami, et al.
Axioms (2025) Vol. 14, Iss. 1, pp. 57-57
Open Access
Numerical investigation of fractional-order cholera epidemic model with transmission dynamics via fractal–fractional operator technique
Saima Rashid, Fahd Jarad, Abdulaziz Khalid Alsharidi
Chaos Solitons & Fractals (2022) Vol. 162, pp. 112477-112477
Closed Access | Times Cited: 17
Saima Rashid, Fahd Jarad, Abdulaziz Khalid Alsharidi
Chaos Solitons & Fractals (2022) Vol. 162, pp. 112477-112477
Closed Access | Times Cited: 17
An improved differential transform scheme implementation on the generalized Allen–Cahn equation governing oil pollution dynamics in oceanography
Kingsley Timilehin Akinfe, Adedapo Chris Loyinmi
Partial Differential Equations in Applied Mathematics (2022) Vol. 6, pp. 100416-100416
Closed Access | Times Cited: 16
Kingsley Timilehin Akinfe, Adedapo Chris Loyinmi
Partial Differential Equations in Applied Mathematics (2022) Vol. 6, pp. 100416-100416
Closed Access | Times Cited: 16
A reliable analytic technique for the modified prototypical Kelvin–Voigt viscoelastic fluid model by means of the hyperbolic tangent function
Kingsley Timilehin Akinfe
Partial Differential Equations in Applied Mathematics (2023) Vol. 7, pp. 100523-100523
Open Access | Times Cited: 9
Kingsley Timilehin Akinfe
Partial Differential Equations in Applied Mathematics (2023) Vol. 7, pp. 100523-100523
Open Access | Times Cited: 9
Study on generalized fuzzy fractional human liver model with Atangana–Baleanu–Caputo fractional derivative
Lalchand Verma, Ramakanta Meher
The European Physical Journal Plus (2022) Vol. 137, Iss. 11
Open Access | Times Cited: 12
Lalchand Verma, Ramakanta Meher
The European Physical Journal Plus (2022) Vol. 137, Iss. 11
Open Access | Times Cited: 12
A chaos study of fractal–fractional predator–prey model of mathematical ecology
Ajay Kumar, Sunil Kumar, Shaher Momani, et al.
Mathematics and Computers in Simulation (2023) Vol. 225, pp. 857-888
Closed Access | Times Cited: 6
Ajay Kumar, Sunil Kumar, Shaher Momani, et al.
Mathematics and Computers in Simulation (2023) Vol. 225, pp. 857-888
Closed Access | Times Cited: 6
Study of concentration arising in longitudinal dispersion phenomenon by Aboodh transform homotopy perturbation method
Haresh P. Jani, Twinkle R. Singh
International Journal of Applied and Computational Mathematics (2022) Vol. 8, Iss. 4
Closed Access | Times Cited: 10
Haresh P. Jani, Twinkle R. Singh
International Journal of Applied and Computational Mathematics (2022) Vol. 8, Iss. 4
Closed Access | Times Cited: 10
Sliding Mode Control on Finite-Time Synchronization of Nonlinear Hyper-mechanical Fractional Systems
R. Surendar, M. Muthtamilselvan
Arabian Journal for Science and Engineering (2024)
Closed Access | Times Cited: 1
R. Surendar, M. Muthtamilselvan
Arabian Journal for Science and Engineering (2024)
Closed Access | Times Cited: 1
Nonlinear dynamics of the media addiction model using the fractal-fractional derivative technique
Saima Rashid, Rehana Ashraf, Ebenezer Bonyah
Complexity (2022) Vol. 2022, Iss. 1
Open Access | Times Cited: 7
Saima Rashid, Rehana Ashraf, Ebenezer Bonyah
Complexity (2022) Vol. 2022, Iss. 1
Open Access | Times Cited: 7
Stochastic dynamics of the fractal-fractional Ebola epidemic model combining a fear and environmental spreading mechanism
Saima Rashid, Fahd Jarad
AIMS Mathematics (2022) Vol. 8, Iss. 2, pp. 3634-3675
Open Access | Times Cited: 6
Saima Rashid, Fahd Jarad
AIMS Mathematics (2022) Vol. 8, Iss. 2, pp. 3634-3675
Open Access | Times Cited: 6
FRACTIONAL-ORDER MEASLES INFECTION MODEL WITH VACCINATION EFFECTS
Shaher Momani, R.P. Chauhan, Sunil Kumar, et al.
Fractals (2023) Vol. 31, Iss. 10
Closed Access | Times Cited: 3
Shaher Momani, R.P. Chauhan, Sunil Kumar, et al.
Fractals (2023) Vol. 31, Iss. 10
Closed Access | Times Cited: 3
Analysis of models describing thermocline depth-ocean temperature and dissolved oxygen concentration in the ocean-plankton community
Padma Priyadarshini, P. Veeresha
Waves in Random and Complex Media (2023), pp. 1-25
Closed Access | Times Cited: 3
Padma Priyadarshini, P. Veeresha
Waves in Random and Complex Media (2023), pp. 1-25
Closed Access | Times Cited: 3
An Efficient Method for Solving Fractional Black-Scholes Model with Index and Exponential Decay Kernels
Saima Rashid, Saad Ihsan Butt, Zakia Hammouch, et al.
Journal of Function Spaces (2022) Vol. 2022, pp. 1-21
Open Access | Times Cited: 5
Saima Rashid, Saad Ihsan Butt, Zakia Hammouch, et al.
Journal of Function Spaces (2022) Vol. 2022, pp. 1-21
Open Access | Times Cited: 5
A computational approach for numerical simulations of the fractal–fractional autoimmune disease model
A.S.V. Ravi Kanth, Sangeeta Devi
Chaos Solitons & Fractals (2022) Vol. 165, pp. 112829-112829
Closed Access | Times Cited: 5
A.S.V. Ravi Kanth, Sangeeta Devi
Chaos Solitons & Fractals (2022) Vol. 165, pp. 112829-112829
Closed Access | Times Cited: 5
Identification of numerical solutions of a fractal-fractional divorce epidemic model of nonlinear systems via anti-divorce counseling
Maysaa Al-Qurashi, Sobia Sultana, Shazia Karim, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 3, pp. 5233-5265
Open Access | Times Cited: 3
Maysaa Al-Qurashi, Sobia Sultana, Shazia Karim, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 3, pp. 5233-5265
Open Access | Times Cited: 3
Identification of Fractional Order Time Delay System with Measurement Noise Using Variable Period Integration Operational Matrix
Zishuo Wang, Shuning Liang, Beichen Chen, et al.
(2024)
Closed Access
Zishuo Wang, Shuning Liang, Beichen Chen, et al.
(2024)
Closed Access
A reliable semi-analytic solution for the Caputo fractional human liver model
Abrar Ansar, Marwan Abukhaled
Journal of Physics Conference Series (2024) Vol. 2793, Iss. 1, pp. 012014-012014
Open Access
Abrar Ansar, Marwan Abukhaled
Journal of Physics Conference Series (2024) Vol. 2793, Iss. 1, pp. 012014-012014
Open Access
Identification of fractional order time delay system with measurement noise using variable period integration operational matrix
Zishuo Wang, Shuning Liang, Beichen Chen, et al.
Mechanical Systems and Signal Processing (2024) Vol. 223, pp. 111930-111930
Closed Access
Zishuo Wang, Shuning Liang, Beichen Chen, et al.
Mechanical Systems and Signal Processing (2024) Vol. 223, pp. 111930-111930
Closed Access
Adaptive Finite-Time Sliding Mode Backstepping Controller for Double-Integrator Systems with Mismatched Uncertainties and External Disturbances
Pooyan Alinaghi Hosseinabadi, Ali Soltani Sharif Abadi, H. R. Pota, et al.
Discrete Dynamics in Nature and Society (2022) Vol. 2022, Iss. 1
Open Access | Times Cited: 2
Pooyan Alinaghi Hosseinabadi, Ali Soltani Sharif Abadi, H. R. Pota, et al.
Discrete Dynamics in Nature and Society (2022) Vol. 2022, Iss. 1
Open Access | Times Cited: 2
Some New Generalized Fractional Newton’s Type Inequalities for Convex Functions
Jarunee Soontharanon, Muhammad Aamir Ali, Hüseyin Budak, et al.
Journal of Function Spaces (2022) Vol. 2022, pp. 1-10
Open Access | Times Cited: 2
Jarunee Soontharanon, Muhammad Aamir Ali, Hüseyin Budak, et al.
Journal of Function Spaces (2022) Vol. 2022, pp. 1-10
Open Access | Times Cited: 2
A novel generalized fractional‐order memristor model with fully explicit memory description
Rawid Banchuin
International Journal of Circuit Theory and Applications (2022) Vol. 51, Iss. 4, pp. 1935-1957
Closed Access | Times Cited: 1
Rawid Banchuin
International Journal of Circuit Theory and Applications (2022) Vol. 51, Iss. 4, pp. 1935-1957
Closed Access | Times Cited: 1